×

Found 2,856 Documents (Results 1–100)

100
MathJax

The Laplacian on some self-conformal fractals and Weyl’s asymptotics for its eigenvalues: a survey of the analytic aspects. (English) Zbl 07500581

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The exponential-dual matrix method: applications to Markov chain analysis. (English) Zbl 07465313

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 217-235 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The pointwise existence and properties of heat kernel. (English) Zbl 1476.35114

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 27-69 (2021).
MSC:  35K08 47D06 60J35
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates and parabolic Harnack inequalities for general symmetric pure jump processes. (English) Zbl 1479.60158

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 3-25 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The structure of entrance laws for time-inhomogeneous Ornstein-Uhlenbeck processes with Lévy noise in Hilbert spaces. (English) Zbl 1475.60143

PDF BibTeX XML Cite
Full Text: DOI arXiv

On \(C^*\)-algebras generated by the set of probability distributions. (English. Russian original) Zbl 07411081

Russ. Math. 65, No. 8, 58-62 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 66-71 (2021).
MSC:  46L05 47L80 60J35
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates for symmetric non-local Dirichlet forms. (English) Zbl 07403473

Memoirs of the American Mathematical Society 1330. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4863-9/pbk; 978-1-4704-6638-1/ebook). v, 89 p. (2021).
MSC:  60-02 60J35 35K08 60J75 31C25 60J25 60J45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software